zbMATH — the first resource for mathematics

On limits of quasi-conformal deformations of Kleinian groups. (English) Zbl 0681.30025
This is a well written, thorough study of compactness properties within spaces of Kleinian grups, in spirit of the work of Bers and Maskit on Teichmüller spaces or Thurston’s double limit theorem.
Reviewer: T.Jørgensen

30F40 Kleinian groups (aspects of compact Riemann surfaces and uniformization)
Full Text: DOI EuDML
[1] Abikoff, W.: On the boundaries of Teichmüller spaces and on Kleinian groups III. Acta Math.134, 211-237 (1975) · Zbl 0322.30017
[2] Ahlfors, L.: Finitely generated Kleinian groups. Am. J. Math.86, 413-423 (1964) · Zbl 0133.04201
[3] Bers, L.: On the boundaries of Teichmüller spaces and on Kleinian groups I. Ann. Math.91, 570-600 (1970) · Zbl 0197.06001
[4] Bers, L.: Spaces of Kleinian groups. Lect. Notes Math.155, 9-34 (1970) · Zbl 0211.10602
[5] Bonahon, F.: Bouts des variétés hyperboliques de dimension 3. Ann Math.124, 71-158 (1986) · Zbl 0671.57008
[6] Casson, A.: Automorphisms of surfaces after Nielsen and Thurston. Lect. Notes Univ. Texas (1983) · Zbl 0649.57008
[7] Culler, M., Shalen, P.: Varieties of groups representations and splittings of 3-manifolds. Ann. Math.117, 109-146 (1983) · Zbl 0529.57005
[8] Fathi, A., Laudenbach, F., Poénaru, V.: Travaux de Thurston sur les surfaces. Astérisque66-67 (1979)
[9] Harer, J., Penner, R.: Combinatorics of train tracks. Preprint · Zbl 0765.57001
[10] Jaco, W., Shalen, P.: Seifert fibered spaces in 3-manifolds. Mem. of A.M.S.22220 (1979) · Zbl 0471.57001
[11] Johannson, K.: Homotopy equivalence of 3-manifolds with boundary. Lect. Notes Math.761. Berlin Heidelberg New York: Springer 1979 · Zbl 0412.57007
[12] Jørgensen, T.: On discrete groups of Möbius transformations. Am. J. Math.98, 739-749 (1976) · Zbl 0336.30007
[13] Kerckhoff, S.: The Nielsen realization problem. Ann. Math.117, 235-265 (1983) · Zbl 0528.57008
[14] Kerckhoff, S.: Earthquakes are analytic. Comment. Math. Helv.60, 17-30 (1985) · Zbl 0575.32024
[15] Morgan, J.: On Thurston’s uniformization theorem for three-dimensional manifolds. The Smith conjecture. New York London. Academic Press · Zbl 0599.57002
[16] Morgan, J., Shalen, P.: Valuations trees and degenerations of hyperbolic structures I. Ann. Math.120, 401-476 (1984) · Zbl 0583.57005
[17] Morgan, J., Shalen, P.: Degeneration of hyperbolic structures II, measured laminations in 3-manifolds. Ann. Math.127, 403-456 (1988) · Zbl 0656.57003
[18] Morgan, J., Shalen, P.: Degeneration of hyperbolic structure III, actions of 3-manifold groups on trees and Thurston’s compactness theorem. Ann. Math.127 (1988) · Zbl 0661.57004
[19] Marden, A.: The geometry of finite generated Kleinian group. Ann. Math.99, 383-462 (1974) · Zbl 0282.30014
[20] Rees, M.: An alternative approach to the ergodic theory of measured foliations on surfaces. Ergod. Theory Dyn. Syst.1, 461-488 (1981) · Zbl 0539.58018
[21] Sullivan, D.: On the ergodic theory at infinity of an arbitrary discrete group of hyberbolic motion. Ann. Math. Study97, 465-496 (1981)
[22] Thurston, W.: The geometry and topology of 3-manifolds. Lecture notes Princeton Univ. (1978)
[23] Thurston, W.: Hyperbolic structures on 3-manifolds I: Deformation of acylindrical manifolds. Ann. Math.124, 203-246 (1986) · Zbl 0668.57015
[24] Thurston, W.: Hyperbolic structures on 3-manifolds II: Surface groups and 3-manifolds which fiber over the circle. Preprint
[25] Thurston, W.: Hyperbolic structures on 3-manifolds III; Deformations of hyperbolic 3-manifolds with incompressible boundary. Preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.